# SDR USAASB97199

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trans Rectifier
- Part number: 2299
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MBJ - FL1888 - FLIGHT RETURNED TO FIELD AT MBJ DUE TO SMOKE IN THE CABIN.  CREW FOUND THE NR 2 TRANSFORMER RECTIFIER HAD FAILED AND THE CIRCUIT BREAKER WAS POPPED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 TRANSFORMER RECTIFIER UNIT AND THE R4 TRANSFER RELAY.  OPS CHECK GOOD.  (M)
